# SDR 98ZZZX3454

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N18AF
- Make and model: Cessna 172R
- Aircraft serial: 17280072
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Part number: 07161114
- Condition: Leaking
- Location: Fuel Sov
- Part time: 1,378 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, FUEL SHUT-OFF VALVE LOCATED UNDER RIGHT SIDE FLOOR PLATE FORWARD OF HEADER TANK WAS FOUND LEAKING FUEL FROM THE VALVE BODY SEAL AND SHAFT.  FUEL SMELL WAS EVIDENT IN CABIN AND FOUND RT SIDE SUB-FLOOR WAS COVERED IN FUEL DYE.  UNIT WAS REPLACED.
